# SDR SWAA2022013156153

- Difficulty date: August 17, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 34,117 hours, 19,791 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER FORWARD UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED RIGHT STABILIZER FORWARD UPPER SLIDING SEAL PER AMM 53-31-31
